A week a go I had my under eye hollows filled with restylane. I'm happy with the result except I have this weird lines appeared under my eye (like wrinkles) I'm only 28yrs old what should I do?
Restylane Causing an Undereye Fold
Doctor Answers (8)
Restylane in Eyelids
It's certainly difficult to speculate what may be causing your symptoms, but filler treatments to the lower eyelids need to be carefully performed in order to avoid their visibility underneath the skin. If injected too superficially (just underneath the skin or superficial orbicularis muscle layer), the filler products can be visible as a line and even palpated. It can often give a blue hue as well which we call the Tindel effect. You can also be experiencing transient edema in the area of injection which usually goes away over the first several days. My advice is to have your injecting physician examine you at this time. Oftentimes, if the product is too superficial and either visible or palpable, hyaluronidase can be injected to dissolve the filler product.
Hope this helps and good luck.
New lines under eyes after Restylane
For the very delicate under eye area it can often take longer than a week for the swelling to subside and for you to see the final results from injections...swelling can easily create extra lines or ridges under the eye. If the product is placed too superficially it can also create lines or ridges that can be easily remedied with Hyaluronidase to dissolve any excess filler or filler that is too close to the surface. It is always best to return to the office where you were injected if you have any questions or concerns regarding treatment. It is impossible to speculate about what may be happening in your particular case without seeing it in person.
Dr. Grant Stevens
Web reference: http://www.marinaplasticsurgery.com
Wrinkles under eyes after Restylane treatment
All good feedback from the panel members. We suggest you report your concerns to your practitioner so that they may best evaluate, offer feedback, and continue to monitor your progress. We invite all of our patients to return for a 2 week check up to make certain that we reached our mutually shared goals and update photos.
One possibility is that your appearance may appear differently when animating following your procedure. A comparison with your pre-treatment photos will assist in determining if something has changed.
You might also like...
Restylane may be used to fill the lower eyelids.
Restylane may fill the lower eyelid by abosrbing your own water that exists in the dermis underneath the epidermis. Extra swelling may take a while to go away.Gentle massage may help, but ask your doctor.
Web reference: http://www.thenyac.com/restylane/index.html
Restylane or Juvederm causing new under eye folds after injection in tear troughs
Skin folds that newly appear under the eyes after injection of the hyaluronic acid fillers Juvederm or Restylane, may be solely due to swelling and excess fluid accumulation. This is very common, since the skin around the eyes is so thin and delicate, and the fillers absorb the body's water, before settling in. It's safe to allow a few weeks for the swelling to subside to see if the new folds go away, but always best to see your doctor right away as soon as you have any concerns, just to make sure there are no unexpected problems.
Web reference: http://www.JessicaKrantMD.com
Under Eye Fold after Restylane Injection
Hi Nini Joe,
Restylane injection under the eyes is a popular option to help improve the appearance of eye bags. Cosmetic injections are performed in the office and anesthesia may not even be required. Occasionally, lines or folds may develop, which can be from swelling soon after treatment. Speak with your Restylane provider. Only after a comprehensive evaluation can he/she help determine appropriate options for you. Best of luck.
Reastylane and swelling
Swelling can certainly develop after restylane which can lead to some lines which will often resolve as the swelling dissipates.
Wrinkles under the eyes after filling undereye hollows
One week may be too early to judge the results. Although swelling from Restylane usually resolves after 3-4 days, the eyelids hold on to water for longer periods of time. So give it another week or two to see what happens.
Also, if there was any irritation of the eyelids, like for example from a topical anesthetic cream, that may wrinkle the skin as well.
It does not sound from your note that the hollows were overfilled, as you say you are pleased with the result, but overfilling the undereye area will make it stand out more than the underlying cheek and make a wrinkle.
It may also be that the upper cheek has lost some volume and you may need some filling there. It would be very helpful to see a photo.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.